JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A SUBCLASS OF CERTAIN STARLIKE FUNCTIONS WITH NEGATIVE COEFFICIENTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A SUBCLASS OF CERTAIN STARLIKE FUNCTIONS WITH NEGATIVE COEFFICIENTS
Kamali, Muhammet; Orhan, Halit;
  PDF(new window)
 Abstract
A certain subclass of starlike functions in the unit disk is introduced. The object of the present paper is to derive several interesting properties of functions belonging to the class . Coefficient inequalities, distortion theorems and closure theorems of functions belonging to the class are determined. Also we obtain radii of convexity for the class . Furthermore, integral operators and modified Hadamard products of several functions belonging to the class are studied here.
 Keywords
Starlike functions;Hadamard product;Radii of convexity;Salagean operator;p-valent;
 Language
English
 Cited by
1.
ON A SUBCLASS OF CERTAIN STARLIKE FUNCTIONS WITH NEGATIVE COEFFICIENTS,;;

대한수학회보, 2004. vol.41. 1, pp.53-71 crossref(new window)
2.
SANDWICH THEOREMS FOR HIGHER-ORDER DERIVATIVES OF p-VALENT FUNCTIONS DEFINED BY CERTAIN LINEAR OPERATOR,;;

대한수학회보, 2011. vol.48. 3, pp.627-636 crossref(new window)
1.
Subordination and superordination preserving properties for generalized multiplier transformation operator, Mathematical and Computer Modelling, 2012, 55, 3-4, 1456  crossref(new windwow)
2.
SANDWICH THEOREMS FOR HIGHER-ORDER DERIVATIVES OF p-VALENT FUNCTIONS DEFINED BY CERTAIN LINEAR OPERATOR, Bulletin of the Korean Mathematical Society, 2011, 48, 3, 627  crossref(new windwow)
3.
Inclusion and neighborhood properties of certain subclasses of p-valent functions of complex order defined by convolution, Annales UMCS, Mathematica, 2011, 65, 1  crossref(new windwow)
4.
Subclass of Multivalent -Uniformly Functions with Varying Arguments, Journal of Mathematics, 2013, 2013, 1  crossref(new windwow)
5.
On integral operators for certain classes of p-valent functions associated with generalized multiplier transformations, Journal of the Egyptian Mathematical Society, 2014, 22, 1, 31  crossref(new windwow)
6.
Subordination Properties of Multivalent Functions Defined by Generalized Multiplier Transformation, Journal of Complex Analysis, 2014, 2014, 1  crossref(new windwow)
7.
Subordination properties ofp-valent functions defined by Sălăgean operator, Complex Variables and Elliptic Equations, 2010, 55, 1-3, 185  crossref(new windwow)
8.
SOME INCLUSION RELATIONSHIPS ASSOCIATED WITH A CERTAIN CLASS OF INTEGRAL OPERATORS, Asian-European Journal of Mathematics, 2010, 03, 04, 667  crossref(new windwow)
9.
Majorization properties for a new subclass of θ-spiral functions of order γ, Mathematica Slovaca, 2014, 64, 1  crossref(new windwow)
10.
Sandwich theorems for higher-order derivatives of $$p$$ -valent functions defined by certain linear operator, Afrika Matematika, 2014, 25, 2, 427  crossref(new windwow)
11.
Some properties of certain classes of p-valent functions defined by the hadamard product, Journal of Contemporary Mathematical Analysis, 2013, 48, 6, 297  crossref(new windwow)
12.
Differential subordination and superordination for certain subclasses of p-valent functions, Mathematical and Computer Modelling, 2010, 51, 5-6, 349  crossref(new windwow)
13.
Subordination and superordination properties ofp-valent functions defined by a generalized fractional differintegral operator, Quaestiones Mathematicae, 2016, 39, 4, 545  crossref(new windwow)
14.
Multivalent functions associated with Srivastava–Saigo–Owa fractional differintegral operator, Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas, 2017  crossref(new windwow)
15.
Sandwich results for analytic functions involving with iterations of the Owa–Srivastava operator and its combination, Asian-European Journal of Mathematics, 2014, 07, 04, 1450063  crossref(new windwow)
16.
Sandwich theorems for p-valent functions defined by a certain integral operator, Mathematical and Computer Modelling, 2011, 53, 9-10, 1647  crossref(new windwow)
17.
On a class of multivalent functions defined by an extended multiplier transformations, Computers & Mathematics with Applications, 2010, 60, 3, 623  crossref(new windwow)
18.
On sandwich theorems for multivalent functions involving a generalized differential operator, Computers & Mathematics with Applications, 2011, 61, 9, 2578  crossref(new windwow)
19.
Differential sandwich theorems for higher-order derivatives ofp-valent functions defined by a linear operator, Quaestiones Mathematicae, 2011, 34, 1, 1  crossref(new windwow)
 References
1.
Math. Japon, 1991. vol.36. 3, pp.489-495

2.
Comput. Math. Appl., 1995. vol.30. 2, pp.9-15

3.
Turkish J. Math., 1996. vol.20. 3, pp.353-368

4.
Appl. Math. Comput., 2003. vol.145. 2;3, pp.341-350 crossref(new window)

5.
Lecture Notes in Math., 1983. vol.1013. pp.362-372 crossref(new window)

6.
Ann. Univ. Mariae Curie-Sklodowska Sect., 1975. vol.A29. pp.99-107

7.
Proc. Amer. Math. Soc., 1975. vol.51. pp.109-116 crossref(new window)

8.
Rend. Sem. Math. Univ. Padova, 1987. vol.77. pp.115-124